Our website does not support Internet Explorer. Please use Chrome, Firefox, or Microsoft Edge, or email us at hi@curistrelief.com
1

Mucus Relief (guaifenesin 600 mg) 200 Ct

$30 per 200 count bottle per 200 count bottle

"Love you guys" - Patricia C., Verified Buyer


1

 Powerful relief from congestion and mucusy phlegm! Breathe easier for 12 hours straight and, unlike Mucinex, our pills are free from dyes, color additives and salicylates.

Active Ingredient: Guaifenesin 600 mg extended-release, 200 tablets
Compare To: Mucinex (but dye-free!)

Looking for Guaifenesin 1200 mg, try Mucus Relief Max!

Lowest Price Guarantee: If you find this medicine (Guaifenesin 600 mg) priced lower at another retailer within 60 days of purchase, send us an email and we'll refund the difference! Details here.

Image #1
Image #2
Image #3
Image #4
Image #5
Image #6
Image #1
Image #2
Image #3
Image #4
Image #5
Image #6
Image #1
Image #1
Image #2
Image #2
Image #3
Image #3
Image #4
Image #4
Image #5
Image #5
Image #6
Image #6

1

"Love you guys" - Patricia C., Verified Buyer

 Powerful relief from congestion and mucusy phlegm! Breathe easier for 12 hours straight and, unlike Mucinex, our pills are free from dyes, color additives and salicylates.

Active Ingredient: Guaifenesin 600 mg extended-release, 200 tablets
Compare To: Mucinex (but dye-free!)

Looking for Guaifenesin 1200 mg, try Mucus Relief Max!

Lowest Price Guarantee: If you find this medicine (Guaifenesin 600 mg) priced lower at another retailer within 60 days of purchase, send us an email and we'll refund the difference! Details here.

  • Free From Dyes, Colors & Salicylates

    Free From Dyes, Colors & Salicylates

  • Extended Release

    Extended Release

  • Non-Drowsy

    Non-Drowsy


Are You...

Suffering from chest congestion and want to have more productive coughs so you can cough up more stuff?

Good For

Chest congestion caused by allergies, cold, flu etc.

Chest congestion caused by allergies, cold, flu etc.

Clearing thick mucus

Clearing thick mucus

12 hours of relief

12 hours of relief

Not For

Sneezing, itching, and other typical allergy symptoms. Check out The Allergy Trinity for these.

Cough suppression

Curist Mucus Relief

So What Is Guaifenesin 600mg Anyway?

Curist Mucus Relief, or Guaifenesin 600 mg if you're scientific, is a powerful expectorant that thins and loosens stubborn phlegm. Although it doesn't suppress coughs, it does help you have more productive coughs that help you cough up more stuff.

Doctor Pro Tip

Dr. Marc Goldstein, MD

“Unlike antihistamines which don't treat congestion, guaifenesin treats congestion and post-nasal drip often associated with allergies.”

Dr. Marc Goldstein, MD

Chief of Allergy, Pennsylvania Hospital

Everything you need to know about Mucus Relief

Guaifenesin 600 mg FAQ


Guaifenesin is an expectorant. It works by thinning and loosening mucus in your airways, clearing congestion, and making it easier for you to cough out through your mouth.


Mucus Relief (guaifenesin 600 mg extended release) is mainly used to treat coughs and congestion caused by the common cold or flu. Guaifeneisn is not used to treat an ongoing cough from smoking or long-term breathing conditions (such as chronic bronchitis, asthma, or emphysema) unless directed by your doctor.


Mucus Relief (guaifenesin 600 mg extended release) starts to work pretty quickly. Most people can expect to feel its full effect within 30 minutes of taking; however, for some, it can take up to 2 days before full effects are seen.


For children 6 to 12 years of age, you may take 1 tablet of guaifenesin 600 mg every 12 hours. For adults or children 12 years and older, you may take 1 to 2 tablets every 12 hours. Do not exceed 4 tablets within 24 hours. Extended release tablets are meant to last for up to 12 hours.


extended releaseTake Mucus Relief (guaifenesin 600 mg ) with food if it upsets your stomach. Do not crush, chew or break the extended release tablet. Swallow it whole. Breaking the tablet may cause too much of the drug to be released at one time. Make sure to drink plenty of fluids when you are taking this medication as it can help loosen the mucus in your airways.


Curist Mucus Relief and Mucinex are two brands that both contain the same medicine at the same strength, guaifenesin 600 mg. Guaifenesin treats mucus and congestion caused by things like the common cold or flu. Curist Mucus Relief can be purchased online at about half the price of Mucinex.


Yes, Curist Mucus Relief (guaifenesin 600 mg extended release) is both dye-free (the tablets are all white in color) and salicylate-free.


Yes, there are generic versions of Mucinex which contain the same medicine, guaifenesin 600 mg. For instance, both Mucinex and Curist Mucus Relief have the same strength of guaifenesin (600 mg), so the mucus relief is the same between the Mucinex and Curist Mucus Relief but Curist Mucus Relief can be purchased for about half the price as Mucinex.


Guaifenesin 600 mg and guaifenesin 1200 mg are both extended release expectorants that last for 12 hours. You can take two guaifenesin 600 mg tablets for the same effect as one guaifenesin 1200 mg tablet. But with guaifenesin 600 mg, you can better customize the amount you want to take to your personal needs by taking either one or two tablets every 12 hours. In addition, guaifenesin 600 mg is a smaller tablet that is easier to swallow.


Guaifenesin 600 mg extended release is available over the counter and can even be purchased online at Curist. Curist sells Mucus Relief (guaifenesin 600 mg) at the best price online and delivers directly to your door.


How Guaifenesin 600 mg Can Help You?

Learn more about all things cold & congestion, flu & sinus.

Cold & Flu Blog

How Guaifenesin 600 mg Can Help You?